Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generalized orbifold Euler characteristic of symmetric products and equivariant Morava K–theory

Hirotaka Tamanoi

Algebraic & Geometric Topology 1 (2001) 115–141
Bibliography
1 J Bryan, J Fulman, Orbifold Euler characteristics and the number of commuting $m$–tuples in the symmetric groups, Ann. Comb. 2 (1998) 1 MR1682916
2 R Dijkgraaf, Fields, strings, matrices and symmetric products, from: "Moduli of curves and abelian varieties", Aspects Math. E33, Vieweg (1999) 151 MR1722543
3 R Dijkgraaf, G Moore, E Verlinde, H Verlinde, Elliptic genera of symmetric products and second quantized strings, Comm. Math. Phys. 185 (1997) 197 MR1463039
4 L Dixon, J A Harvey, C Vafa, E Witten, Strings on orbifolds, Nuclear Phys. B 261 (1985) 678 MR818423
5 F Hirzebruch, T Höfer, On the Euler number of an orbifold, Math. Ann. 286 (1990) 255 MR1032933
6 M J Hopkins, The Poincaré series of the $E_n$ Dyer-Lashof algebra, preprint
7 M J Hopkins, N J Kuhn, D C Ravenel, Generalized group characters and complex oriented cohomology theories, J. Amer. Math. Soc. 13 (2000) 553 MR1758754
8 N J Kuhn, Character rings in algebraic topology, from: "Advances in homotopy theory (Cortona, 1988)", London Math. Soc. Lecture Note Ser. 139, Cambridge Univ. Press (1989) 111 MR1055872
9 I G Macdonald, The Poincaré polynomial of a symmetric product, Proc. Cambridge Philos. Soc. 58 (1962) 563 MR0143204
10 I G Macdonald, Symmetric functions and Hall polynomials, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1995) MR1354144
11 P Shanahan, The Atiyah–Singer index theorem, Lecture Notes in Mathematics 638, Springer (1978) MR487910
12 L Solomon, Partially ordered sets with colors, from: "Relations between combinatorics and other parts of mathematics" (editor D K Ray-Chaudhuri), Proceedings of Symposia in Pure Mathematics XXXIV, American Mathematical Society (1979) 309 MR525315
13 R P Stanley, Enumerative combinatorics. Vol. 2, Cambridge Studies in Advanced Mathematics 62, Cambridge University Press (1999) MR1676282
14 W Wang, Equivariant $K$–theory, wreath products, and Heisenberg algebra, Duke Math. J. 103 (2000) 1 MR1758236